# SDR FDEA202503260500

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 85,738 hours, 20,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ABA867839
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AVIONICS RACK CENTER VERTICAL SUPPORT LOWER U CHANNEL STA 410 HAS   CORROSION. REMOVED & REPLACED LOWER FUSELAGE AVIONICS RACK CENTER VERTICAL SUPPORT LOWER   U CHANNEL STA 410 IAW SRM 51-35-01. MAJOR REPAIR CATAGORY A. STGR 52.
